MathSciNet Relay Station
MathSciNet bibliographic data
MR1784017 (2001j:35167) 35K57 (35B05 35B40 35K40 35K55)
Wang, Liwen The blow-up for weakly coupled reaction-diffusion systems. Proc. Amer. Math. Soc. 129 (2001), no. 1, 89–95 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement